# SDR MALA000581

- Difficulty date: August 30, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT ICE SHIELD FWD OF 2ND PAX WINDOW HAS SEVERAL DENTS.  MAINTENANCE REMOVED AND REPLACED NR 2  AND NR 3 ICE-GUARD FROM TOP ON LT FUSELAGE REF SRM 53-70-10.  SEE ATTACHED IPM12 FORM FOR DETAIL OF ABOVE DISCREPANCY.  REFER TO CELSIUS TASK CARD 2523 W/O 18816.
